# SDR MASA200800192

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 19,062 hours, 17,329 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Fa Pbe
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7252 ORD-AVP - FWD FA PBE INSPECTION STICKER WAS MISSING.  MX INSPECTED THE PBE AND INSTALLED A NEW STICKER.
